Busca avançada
Ano de início
Entree


Free commutative two-step-associative algebras

Texto completo
Autor(es):
Ismailov, Nurlan ; Shestakov, Ivan ; Zhang, Zerui
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: COMMUNICATIONS IN ALGEBRA; v. 52, n. 12, p. 13-pg., 2024-06-24.
Resumo

We construct linear bases for free commutative two-step-associative algebras and study their automorphisms. It turns out that every automorphism of a polynomial algebra without unit can be lifted to an automorphism of a free commutative two-step-associative algebra. Moreover, for any n >= 2, a wild automorphism is constructed for the n-generated free commutative two-step-associative algebra which is not stably tame and cannot be lifted to an automorphism of the n-generated free commutative nonassociative algebra. (AU)

Processo FAPESP: 17/21429-6 - Os problemas estruturais de álgebras de Zinbiel-Lie e de Novikov-Jordan
Beneficiário:Nurlan Ismailov
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos
Beneficiário:Ivan Chestakov
Modalidade de apoio: Auxílio à Pesquisa - Temático